# SDR FDEA201202220647

- Difficulty date: February 22, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R532H1542200
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 4L BETWEEN FR 61- 62 HAS TWO GOUGES AT SCALLOPS.  REMOVED SEAT TRACK IAW SRM 51-40-21 PG 7.   FABRICATED, LOCATED AND DRILLED SEAT TRACK IAW SRM 53-10-16 PG 213-214 FIG 202 AND SRM 51-40-44 PG 7 TABLE 8. APPLIED ALODINE IAW SRM 51-21-10. PG 7 TABLE 1. APPLIED PRIMER IAW SRM 51-23-10 PG 22 PARA B. APPLIED TOP COAT IAW SRM 51-23-10 PG 22 PARA C.  INSTALLED SEAT TRACK IAW SRM 53-10-16 PG 213-214 FIG 202 AND SRM 51-40-21 PG 26   FIG 9.
